# SDR UPS01236437

- Difficulty date: July 31, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- Aircraft time: 57,251 hours, 51,010 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK IN MLG WEB BS 938 O/B AFT CORNER ADJACENT TO STR 18A LWR FASTENER ROW IN RT MLG WW CRACK DRESSED OUT AND NDT CONFIRMED REMOVAL SRM51-10-1 WEB REPAIRED IAW SRM 51-20-02.
